Jump to content
Important Survey - Please Participate ×

advice on reinstating


[Bu...]

Recommended Posts

    I’ve been off of Klonopin for 17 months and my worst symptoms right now are depression, fatigue, insomnia and anxiety to the point of paranoia. I’ve been on psych meds for 22 years to combat bipolar 1 disorder and GAD. I’m currently taking lamictal and trazodone and was on them prior to my taper. I’ve tried vistaril and gabapentin for anxiety but they were too sedating. I was in therapy recently but she didn’t understand what I was going through and when I explained it she didn’t believe me. When I’m able to, I walk two miles and do resistance band exercises. I have a very clean diet, no sugar, processed food or caffeine. At this point, I feel like what I’m doing is not enough and am considering reinstatement. Has anyone or heard of anyone reinstating this far out and what are the possible consequences in doing so? Would it be better to reinstate Klonopin or Valium? Any feedback will be appreciated
Link to comment
Share on other sites

[a0...]

Hi Bulldog 83!

I just finished my second 1 year taper of 1 mg K. I had been three months off before the second taper and I had to reinstate due to a very bad reaction to  a suplement.

In some ways t you could answer the question yourself. Seems like you reinstated a couple of times. The thing you haven't said is how you did you tapers.

As you know reinstatement should be the last resort. I did relatively ok the second time. I had some of the original symptoms now at the end but way less acute. Some disappear as the dizziness. I think I wasn't ready on the first taper and supplement exacerbated it.

In my humble opinion you should tried to address the insomnia first. Thats the mother of all problems. I would try as much as I can to avoid reinstatement and get stabilized.

Be patient with yourself!

Mice

 

Link to comment
Share on other sites

Thanks for the advice Mice. I’ll try and clarify the situation. I was forced to ct the first time and reinstated after acute wd because my anxiety was so bad. The second time I was forced to taper due to a new docs policy. I tapered 1.5mg of Valium every 2 weeks and once I reached 17.5mg I quit taking it because I was already having wds and thought I could muscle through. I got through the worst of acute but after not sleeping for several days I reinstated at 10mg and continued to taper 1mg every 2 weeks. I think your right about the insomnia because it definitely exacerbates the other symptoms. Recently I went 2 weeks only sleeping 4-5 hrs a night so my doc prescribed remeron. I took 1 dose and it was so sedating that I was in bed for 3 days. I’ve tried over the counter stuff but nothing seems to work. I thought I would be doing a lot better by now but in some ways I’m doing worse and starting to become agoraphobic. I don’t want to reinstate but it seems like my only option at this point.
Link to comment
Share on other sites

×
×
  • Create New...